Loading...
Loading...

Go to the content (press return)

Regularization of sliding global bifurcations derived from the local fold singularity of filippov systems

Author
Bonet, C.; Martinez-seara, Tere
Type of activity
Journal article
Journal
Discrete and continuous dynamical systems. Series A
Date of publication
2016-07-01
Volume
36
Number
7
First page
3545
Last page
3601
DOI
https://doi.org/10.3934/dcds.2016.36.3545 Open in new window
Project funding
DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES. APLICACIONES A ASTRODINAMICA, NEUROCIENCIA Y OTROS CAMPOS
Dinámica asociada a conexiones entre objetos invariantes. Aplicaciones a astrodinámica, neurociencia y otros campos
Repository
http://hdl.handle.net/2117/89856 Open in new window
URL
http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=12322 Open in new window
Abstract
In this paper we study the Sotomayor-Teixeira regularization of a general visible fold singularity of a planar Filippov system. Extending Geometric Fenichel Theory beyond the fold with asymptotic methods, we determine the deviation of the orbits of the regularized system from the generalized solutions of the Filippov one. This result is applied to the regularization of global sliding bifurcations as the Grazing-Sliding of periodic orbits and the Sliding Homoclinic to a Saddle, as well as to some...
Citation
Bonet, C., Martinez-seara, Tere. Regularization of sliding global bifurcations derived from the local fold singularity of filippov systems. "Discrete and continuous dynamical systems. Series A", 1 Juliol 2016, vol. 36, núm. 7, p. 3545-3601.
Keywords
Filippov systems, R-3, asymptotic methods, bifurcations, centers, perturbation-theory, regularization, singular perturbation theory
Group of research
SD - UPC Dynamical Systems

Participants

Attachments